Spinor Covariant Derivative on Degenerate Manifolds


AYDIN ŞEKERCİ G., ÇÖKEN A. C.

Reports on Mathematical Physics, vol.86, no.2, pp.241-262, 2020 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1016/s0034-4877(20)30074-4
  • Journal Name: Reports on Mathematical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.241-262
  • Keywords: Clifford algebras, fiber bundles, Lorentz metrics, spin geometry, spin manifold
  • Süleyman Demirel University Affiliated: Yes

Abstract

© 2020 Polish Scientific PublishersIn this work, we define a spinor covariant derivative for degenerate manifolds with 4-dimensions. To perform this, we have found the principal bundle by using a degenerate spin group. Then, we benefit from a covering map to establish a relationship between the local connection forms of principal bundles. After that, we define a covariant derivative on a degenerate spinor bundle which is an associated bundle.